# SDR 97ZZZX4244

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050259
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 2,403 hours
- Component: 35165050259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAIL NR 1 WING INSPECTION, FOUND RIGHT OUTBOARD FLAP SKIN HAS A .25 INCH CRACK.  STOP-DRILLED CRACK.  PATCHED OVER CRACK USING FLAP STOCK, THREE ORIGINAL RIVETS, AND FOUR ADDITIONAL RIVETS IAW T.O. 1900-27-00-0001.  (X)
